Translator Disclaimer
December 2008 Analytic and coanalytic families of almost disjoint functions
Bart Kastermans, Juris Steprāns, Yi Zhang
J. Symbolic Logic 73(4): 1158-1172 (December 2008). DOI: 10.2178/jsl/1230396911

Abstract

If ℱ ⊆ ℕ is an analytic family of pairwise eventually different functions then the following strong maximality condition fails: For any countable ℌ⊆ ℕ, no member of which is covered by finitely many functions from ℱ, there is f ∈ ℱ such that for all h∈ ℌ there are infinitely many integers k such that f(k) = h(k). However if V=L then there exists a coanalytic family of pairwise eventually different functions satisfying this strong maximality condition.

Citation

Download Citation

Bart Kastermans. Juris Steprāns. Yi Zhang. "Analytic and coanalytic families of almost disjoint functions." J. Symbolic Logic 73 (4) 1158 - 1172, December 2008. https://doi.org/10.2178/jsl/1230396911

Information

Published: December 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1160.03029
MathSciNet: MR2467209
Digital Object Identifier: 10.2178/jsl/1230396911

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • December 2008
Back to Top